MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 2.8 X 7.0MM SELF DRILLING SCREW; GALLERY LAMINOPLASTY FIXATION SYSTEM

ZIMMER BIOMET SPINE, INC. 2.8 X 7.0MM SELF DRILLING SCREW; GALLERY LAMINOPLASTY FIXATION SYSTEM
Catalog Number 14-523101
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a packaged 2.4mm gallery screw was labeled as a 2.8mm gallery screw.This was found during inspection after it was returned from the field so there was no patient involvement.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed no signs of damage.A dimensional inspection was performed with a comparator (eq-0022 cal.Due 3/20/2025) and found the dimension "a", per drawing 14-523101-00-() rev.Ae is 0.280", which indicated that this is a 2.4mm screw (drawing 14-523096-00-()).It seems the packaged device was marked with the incorrect lot number.Root cause: the root cause was found to be that a single screw remained in the catch bin then was mixed into the next lot of screws that was next run in the machine.It was subsequently etched and labeled with the incorrect screw information.Dhr review: the dhr was reviewed.It was initially recorded there were no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.It was found that this part had packaging with an incorrect part number and the part was labeled with the incorrect lot number.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a packaged 2.4 mm gallery screw was labeled as a 2.8 mm gallery screw.This was found during inspection after it was returned from the field so there was no patient involvement.

Brand Name
2.8 X 7.0MM SELF DRILLING SCREW
Common Device Name
GALLERY LAMINOPLASTY FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20684731
Report Number3012447612-2024-00319
Device Sequence Number20693153
Product Code NQW
UDI-Device Identifier00880304960343
UDI-Public(01)00880304960343(10)5048701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100805
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-523101
Device Lot Number5048701
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic